If anyone can help me I would be so thankful to have a clue of what is going on. Okay so like twice a year foe the past 2 years I get these inflamed red circles that are very itchy and about a quarter in size and when it is gone they leave a brown mark on my skin and when it comes back it is in the exact same spot and I mean the exact same spot. I get this on my arms and on my genital area and I have one one my navel. When I get this my Vagina lips get very hard and my vagina skin starts peeling from me trying to clean it, the circles last for about 1 week then go away but I get this at least once a year since I was 17 years old and like I said it leaves my skin dark brown when its gone, what is this?
I cannot confirm anything without examination but it can be nummular dermatitis or pityriasis rosea. Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and sometimes by itching.
The other possibilities are of granuloma annulare and discoid eczema. If there is any itching then ringworm has to be ruled out. My sincere advice is to consult a dermatologist and get it examined as treatment is different for all. I hope it helps. Take care and please do keep me posted on how you are doing. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.